# SDR AWXA200602084

- Difficulty date: December 10, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545834551
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN -  MAIN CABIN FLOOR BEAM INTERCOSTAL (STIFFENER) CRACKED, BS 328, LBL 47, WL 208.  REPLACED MAIN CABIN FLOORBEAM INTERCOSTAL (STIFFENER) CRACKED, BS 328, LBL 47, WL 208 IAW B737-300 SRM 51-40-02.
